# SDR AALA201908089003

- Difficulty date: August 7, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 24,619 hours, 10,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT EXIT SIGN LIGHT COVER DAMAGED.  MAINTENANCE REPLACED SIGN IDENTIFIER PER AMM 25-60-00.
